# SDR REXA2015041700417

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 16,066 hours, 10,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LT AFT OVERWING EMER LIGHT ASSEMBLY HAS SCREW BROKEN OFF IN LENS COVER ATTACHMENT NUTPLATE.  R & R LT OVERWING EMER LIGHT ASSEMBLY, DS102, IAW AMM 33-51-15. OPERATIONAL CHECKED GOOD.
